# SDR DALA2025031802048

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 22,046 hours, 9,545 cycles
- System (JASC): 2564 · Life Raft
- Part: Clamp
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3046 RAFT KIT MISSING ATTACHMENT CLAMP (FWD CABIN). CORRECTIVE ACTION: R/R FWD CABIN RAFT KIT PER A321 AMM 25-66 (7085142)
